Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 29, NWS Lubbock, TX

November 26, 201112 counties in Texas

NWS Lubbock, TX issued this wind advisory at Nov 26, 2011, 3:56 AM CST for 12 counties in Texas. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 3:56 AM CST (09:56 UTC)
Expired
Nov 26, 2011, 6:00 PM CST
In force
14 hr
Issued by
NWS Lubbock, TX

Counties Childress County, TX, Cottle County, TX, Dickens County, TX, Garza County, TX, Hall County, TX, Kent County, TX, King County, TX, Lynn County, TX, Motley County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 73 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS74 KLUB 260956
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
356 AM CST SAT NOV 26 2011

...COLD FRONT USHERING IN VERY STRONG WINDS TODAY...

TXZ021>024-027>030-033>036-261800-
/O.NEW.KLUB.HW.W.0008.111126T1000Z-111127T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS
356 AM CST SAT NOV 26 2011

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH
  OCCASIONAL GUSTS APPROACHING 60 MPH.

* TIMING: STRONG WINDS MAY DEVELOP SHORTLY AFTER SUNRISE...BUT ARE
  EXPECTED TO BECOME MORE WIDESPREAD THROUGHOUT THE MORNING AND
  EARLY AFTERNOON. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET.

* IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES
  TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO
  STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE
  COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO
  FALL...POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO
  BLOW AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS ALREADY OCCURRING. SECURE ANY LOOSE OUTDOOR OBJECTS AND
MINIMIZE TRAVEL IF POSSIBLE.

&&

$$

TXZ025-026-031-032-037>044-261800-
/O.NEW.KLUB.WI.Y.0029.111126T1000Z-111127T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-
KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...
JAYTON...ASPERMONT
356 AM CST SAT NOV 26 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 30 MPH WITH
  OCCASIONAL GUSTS TO 50 MPH.

* TIMING: STRONG WINDS WILL DEVELOP EARLY THIS MORNING BEHIND A
  COLD FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE
  REMAINDER OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY
  SUNSET.

* IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES
  TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO
  STRONG CROSSWINDS AND BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED OR
ALREADY OCCURRING. WINDS THIS STRONG WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

&&

$$
2 follow-up statements
532 
WWUS74 KLUB 261605
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1005 AM CST SAT NOV 26 2011

...COLD FRONT USHERING IN VERY STRONG WINDS TODAY...

TXZ025-039>042-270000-
/O.UPG.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/
/O.EXA.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/
HALL-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST
1005 AM CST SAT NOV 26 2011

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH
  OCCASIONAL GUSTS TO 60 MPH.

* TIMING: STRONG WINDS HAVE DEVELOPED THIS MORNING BEHIND A COLD
  FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE REMAINDER
  OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY SUNSET.

* IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES 
  TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO 
  STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE 
  COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO FALL... 
  POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO BLOW 
  AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ021>024-027>030-033>036-270000-
/O.CON.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS
1005 AM CST SAT NOV 26 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 40 MPH WITH 
  OCCASIONAL GUSTS APPROACHING 60 MPH. 

* TIMING: STRONG WINDS ARE EXPECTED TO BECOME MORE WIDESPREAD
  THROUGHOUT THE MORNING AND EARLY AFTERNOON. THESE WINDS WILL
  QUICKLY SUBSIDE BY SUNSET.

* IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES 
  TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO 
  STRONG CROSSWINDS AND BLOWING DUST. WINDS THIS STRONG OVER THE 
  COURSE OF SEVERAL HOURS MAY CAUSE SMALL TREE LIMBS TO FALL... 
  POWER LINES TO BE DOWNED AND LOOSE OUTDOOR OBJECTS TO BLOW 
  AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS ALREADY OCCURRING. SECURE ANY LOOSE OUTDOOR OBJECTS AND
MINIMIZE TRAVEL IF POSSIBLE.

&&

$$

TXZ026-031-032-037-038-043-044-270000-
/O.CON.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT
1005 AM CST SAT NOV 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 35 MPH WITH 
  OCCASIONAL GUSTS TO 55 MPH. 

* TIMING: STRONG WINDS WILL DEVELOP EARLY THIS MORNING BEHIND A 
  COLD FRONT AND WILL BECOME MORE WIDESPREAD THROUGHOUT THE 
  REMAINDER OF THE MORNING. THESE WINDS WILL QUICKLY SUBSIDE BY 
  SUNSET. 

* IMPACTS: MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES 
  TRAVELING ON EAST-TO-WEST ORIENTED ROADS WILL BE SUBJECTED TO 
  STRONG CROSSWINDS AND BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED OR
ALREADY OCCURRING. WINDS THIS STRONG WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
593 
WWUS74 KLUB 270009
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
609 PM CST SAT NOV 26 2011

TXZ021>025-027>030-033>036-039>042-270115-
/O.EXP.KLUB.HW.W.0008.000000T0000Z-111127T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE...
LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...
LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...
PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST
609 PM CST SAT NOV 26 2011

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. NORTHERLY SUSTAINED WIND
SPEEDS HAVE DECREASED TO BETWEEN 20 TO 25 MPH ACROSS THE CENTRAL
AND WESTERN SOUTH PLAINS...AND IS EXPECTED TO FURTHER DECLINE SHORTLY
AFTER SUNSET.

$$

TXZ026-031-032-037-038-043-044-270115-
/O.EXP.KLUB.WI.Y.0029.000000T0000Z-111127T0000Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...CHILDRESS...MATADOR...ROARING SPRINGS...
PADUCAH...DICKENS...SPUR...GUTHRIE...JAYTON...ASPERMONT
609 PM CST SAT NOV 26 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHERLY SUSTAINED WIND
SPEEDS HAVE DECREASED TO NEAR 20 MPH ACROSS THE EASTERN SOUTH
PLAINS...AND IS EXPECTED TO FURTHER DECLINE SHORTLY AFTER SUNSET.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:21 PM CST, 4 hours 35 minutes earlier.

Area forecast discussion, Nov 25, 11:21 PM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1121 PM CST FRI NOV 25 2011

.AVIATION...
GENERALLY LIGHT SOUTHERLY WINDS AND FEW VFR CLOUD DECKS HAVE
ENSUED...AS SCATTERED SHRA CONTINUED TO MOVE EAST AWAY FROM THE
REGION. MVFR CLOUD DECKS WERE NOTED NORTH OF KCDS...AND THEREFORE
MAY BE A SLIGHT CHANCE OF IT IMPACTING KCDS. THUS...HAVE ADDED A
PREVAILING FEW025 TO KCDS FOR THE NEXT FEW HOURS. A COLD FRONT IS
ANTICIPATED TO MOVE ACROSS THE SOUTH PLAINS LATE TONIGHT/EARLY
TOMORROW MORNING...PRODUCING RATHER WINDY AND GUSTY NORTHERLY
WINDS. MAY SEE WIND SPEEDS APPROACH 30 MPH SUSTAINED...WITH GUSTS
AOA 40 MPH AT TIMES. HUS...BLDU COULD OCCUR AND WILL CONTINUE A
MENTION AT BOTH TAF SITES. BY SUNSET WIND SPEEDS WILL SUBSIDE BUT
EVEN MORE SO AOA 27/02Z.

&&

PREV DISCUSSION... /ISSUED 240 PM CST FRI NOV 25 2011/

SHORT TERM...
UPPER LEVEL TROUGH HAS BEHAVED PRETTY MUCH AS EXPECTED TODAY AND AS
OF EARLY THIS AFTERNOON EXTENDED FROM THE WESTERN CANADIAN PRAIRIES
TO CENTRAL NEW MEXICO.  THUS FAR...WE HAVE SEEN TWO LINES OF RAIN
SHOWERS FORM.  THE FIRST AND STRONGER IMPULSE HAS GENERATED RAINFALL
AMOUNTS GENERALLY LESS THAN 0.2 INCHES.  THE SECOND IS EXPECTED TO
WEAKEN THIS AFTERNOON AS PRIMARY UPPER LEVEL SUPPORT PUSHES EAST.
OVERALL THE PRECIPITATION SHOULD BE FINISHING UP THIS EVENING
ALTHOUGH SOME REMNANT ENERGY FROM TODAY/S SYSTEM MAY TRIGGER A FEW
LIGHT SHOWERS ACROSS THE NORTH AND NORTHEAST UNDER THE TROUGH AXIS.

COLD FRONT SHOULD EDGE INTO OUR NORTHWESTERN ZONES LATE THIS EVENING
AND PUSH THROUGH BY AROUND 3AM OR SO.  WE COULD SEE A FEW 40-50 MPH
WIND GUSTS ALONG AND NEAR THE FRONT BUT THE MORE SUSTAINED WINDY
CONDITIONS WILL START UP AROUND SUNRISE AS PRESSURE RISES AROUND
7MB/3HR OCCUR TO OUR NORTH.  WE MAY SEE ADVISORY LEVEL WINDS FOR A
FEW HOURS GENERALLY EAST OF THE INTERSTATE 27 CORRIDOR...BUT WILL
HOLD OFF ON ISSUING AN ADVISORY ATTM AND LET LATER SHIFTS ANALYZE
THE LATEST DATA AS IT BECOMES AVAILABLE.  EITHER WAY THOUGH...THE
SUSTAINED WINDS SHOULD BE QUITE CLOSE TO 30 MPH.

LONG TERM...
LOW LEVEL GRADIENTS WILL BE WEAKENING SUBSTANTIALLY BY SATURDAY
EVENING WITH CORRESPONDING RAPID DECREASE IN SURFACE FLOW. THIS
COMBINED WITH CLEAR SKIES WILL MAKE FOR A COLD NIGHT ACROSS WEST
TEXAS WITH SUNDAY MORNING LOWS DOWN WELL INTO THE 20S. PERHAPS LOWER
ACROSS THE EXTREME SOUTHWEST PAHANDLE AND NORTHWEST SOUTH PLAINS
DEPENDING ON WHETHER OR NOT A LIGHT SOUTHWEST BREEZE CAN DEVELOP
BEFORE SUNRISE SUNDAY. SUNDAY THROUGH MONDAY SHOULD BE TWO VERY NICE
LATE FALL DAYS WITH SUNNY SKIES AND WARMING TEMPS WITH HIGHS INTO
THE 60S SUNDAY AND INTO THE 70S MOST LOCATIONS ON MONDAY UNDER
NORTHWEST FLOW ALOFT.

THINGS GET MORE INTERESTING WEATHER WISE AS WE HEAD INTO THE MID AND
LATTER PARTS OF NEXT WEEK. ECMWF/GFS ARE FAIRLY SIMILAR NOW IN THEIR
MID LEVEL FLOW SOLUTIONS INTO NEXT WEEKEND. NORTHERN AND SOUTHERN
STREAM ENERGY WILL PHASE INTO A CLOSED LOW OVER THE TENNESSEE VALLEY
BY SUNDAY NIGHT AND THEN ADVECT NORTHEAST INTO ONTARIO BY MID WEEK.
THIS LEAVES MODERATE NORTHWEST FLOW OVER THE WESTERN TWO THIRDS OF
THE CONUS. BOTH MODELS SHOW WAVES IN FLOW NORTH OF REGION FORCING
COLD FRONTS SOUTH INTO WEST TEXAS ON TUESDAY AND AGAIN ON
THURSDAY...WITH THE THURSDAY AIRMASS THE COLDER OF THE TWO.
CONCURRENTLY...MID LEVEL FLOW WILL BUCKLE ACROSS WESTERN US AS MID
LEVEL JET ENERGY RACES SOUTHEAST FROM GULF OF ALASKA. BOTH MODELS
DEPICT THIS ENERGY CLOSING OFF A MID LEVEL LOW OVER NORTHERN BAJA BY
FRIDAY EVENING BEFORE EJECTING IT EAST AND NORTHEAST TOWARD THE
REGION FOR NEXT WEEKEND.  OBVIOUSLY THIS IS SEVERAL DAYS AWAY...BUT
SIMILIARITY OF SOLUTIONS ADDS SOME CONFIDENCE TO THIS SCENARIO. IF
THE PATTERN DOES VERIFY IT IS ONE THAT COULD POTENTIALLY MEAN A
SOUTHERN ROCKIES SNOW STORM BUT IT IS WAY TOO EARLY TO LATCH ONTO
THAT. FOR NOW WILL SHOW AN INCREASE IN MOISTURE BY LATE WEEK AND IT
WILL BE SOMETHING WE NEED TO WATCH OVER THE NEXT SEVERAL DAYS.
OTHERWISE...DRY CONDITIONS WILL PREVAIL. JW

FIRE WEATHER...
INSOFAR AS FIRE WEATHER GOES SATURDAY...THIS WILL BE A CLOSE CALL.
THE CURRENT FORECAST DOES NOT SUPPORT RH VALUES SUPPORTIVE OF A FIRE
WEATHER PRODUCT ALTHOUGH THE WIND SPEEDS WILL CERTAINLY SUPPORT
RAPIDLY SPREADING WILDFIRES.  FORECAST HIGHS WILL BE BELOW NORMAL
WHICH WOULD TECHNICALLY ALSO NOT SUPPORT A RANGELAND FIRE DANGER
STATEMENT.  SURFACE WINDS WILL ALSO LIKELY BE STRONG ENOUGH FOR FIRE
WEATHER CONCERNS TUESDAY...WEDNESDAY AND THURSDAY... ALTHOUGH ONCE
AGAIN IT APPEARS THAT RH LEVELS WILL REMAIN TOO HIGH FOR CRITICAL
CONDITIONS ON THOSE DAYS. STILL...AREA FIRE AGENCIES WILL WANT TO
REMAIN ALERT TO AN ELEVATED WILDFIRE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        28  49  23  63  33 /  20   0   0   0   0
TULIA         34  49  22  67  31 /  10   0   0   0   0
PLAINVIEW     36  50  22  65  32 /  10   0   0   0   0
LEVELLAND     34  52  23  63  33 /   0   0   0   0   0
LUBBOCK       36  52  24  64  32 /   0   0   0   0   0
DENVER CITY   34  53  25  61  33 /   0   0   0   0   0
BROWNFIELD    35  53  24  63  33 /   0   0   0   0   0
CHILDRESS     42  52  28  65  34 /  20   0   0   0   0
SPUR          44  54  27  66  33 /   0   0   0   0   0
ASPERMONT     47  56  25  64  33 /  10   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29
Hazardous weather outlook, Nov 25, 6:03 AM CST, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
603 AM CST FRI NOV 25 2011

TXZ021>044-261200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
603 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG COLD FRONT WILL PUSH ACROSS THE AREA SATURDAY MORNING
RESULTING IN STRONG NORTHERLY WINDS OF 20 TO 30 MPH. THIS WILL
RESULT IN PATCHY BLOWING DUST AND AN INCREASED FIRE DANGER AS THE
STRONG WINDS COULD RESULT IN RAPID SPREAD OF ANY OUTDOOR FIRES.
OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THE REST OF
NEXT WEEK.

JORDAN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:56 AM CSTHigh Wind WarningLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 11 more14 hr

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.